# SDR CALA9701377

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101218
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-HYDRAULIC SYSTEM BEGAN TO LEAK SLOWLY WHILE EN ROUTE.  THE HYDRAULIC PUMPS WERE TURNED OFF BEFORE LOW PRESSURE LIGHTS ILLUMINATED.  THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A-SYSTEM HYDRAULIC PRESSURE LINE IN LT WING UPPER GEAR WELL CHAFED.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
